Finite volume schemes for a nonlinear hyperbolic equation. Convergence towards the entropy solution and error estimate
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 33 (1999) no. 1, p. 129-156
@article{M2AN_1999__33_1_129_0,
     author = {Chainais-Hillairet, Claire},
     title = {Finite volume schemes for a nonlinear hyperbolic equation. Convergence towards the entropy solution and error estimate},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {33},
     number = {1},
     year = {1999},
     pages = {129-156},
     zbl = {0921.65071},
     mrnumber = {1685749},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_1999__33_1_129_0}
}
Chainais-Hillairet, Claire. Finite volume schemes for a nonlinear hyperbolic equation. Convergence towards the entropy solution and error estimate. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 33 (1999) no. 1, pp. 129-156. http://www.numdam.org/item/M2AN_1999__33_1_129_0/

[1] B. Cockburn, F. Coquel and P. Lefloch, An error estimate for finite volume methods for multidimensional convervation laws. Math. Comp. 63 (1994) 77-103. | MR 1240657 | Zbl 0855.65103

[2] R. Eymard, T. Gallouët, M. Ghilani and R. Herbin , Error estimates for the approximate solutions of a nonlinear hyperbolic equation given by some finite volume schemes. IMA. J. Numer. Anal. 18 (1998) 563-594. | MR 1681074 | Zbl 0973.65078

[3] R. Eymard, T. Gallouët and R. Herbin, Convergence of a finite volume seheme for a nonlinear hyperbolic equation, Proceedings of the Third colloquium on numerical analysis, edited by D. Bainov and V. Covachev. Elsevier (1995) 61-70. | MR 1455950 | Zbl 0843.65068

[4] R. Eymard, T. Gallouët and R. Herbin, Existence and uniqueness of the entropy solution to a nonlinear hyperboiic equation. Chin. Ann. Math. B16 (1995) 1-14. | MR 1338923 | Zbl 0830.35077

[5] S. N. Kruskov, First order quasilinear equations with several space variable. Math. USSR. Sb. 10 (1970) 217-243. | Zbl 0215.16203

[6] R. Di Perna, Measure-valued solutions to conservation laws. Arch. Rat. Mech Anal. 88 (1985) 223-270. | MR 775191 | Zbl 0616.35055

[7] R. J. Le Veque, Numerical methods for conservations laws. Birkhaeuser (1990). | MR 1077828 | Zbl 0723.65067

[8] J.P. Vila, Convergence and error estimate in finite volume schemes for gênerai multidimensional conservation laws. RAIRO Model. Math. Anal. Num. 28 (1994) 267-285. | Numdam | MR 1275345 | Zbl 0823.65087